MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035423080
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is 2 of 2 reports.The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the embolization of a ruptured aneurysm the subject coil broke inside the micro catheter.No further information is available.
 
Additional Manufacturer Narrative
H4 manufacturing date: added.D4 expiration date: added.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that the subject coil broke inside the microcatheter.No additional information was received.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable will be assigned to this complaint.
 
Event or Problem Description

Brand Name
TARGET 360 ULTRA 3MM X 8CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11638396
Report Number3008881809-2021-00156
Device Sequence Number3684121
Product Code HCG
UDI-Device Identifier04546540675897
UDI-Public04546540675897
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2024
Device Model NumberM0035423080
Device Catalogue NumberM0035423080
Device Lot Number22679099
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer06/14/2021
Initial Report FDA Received Date04/08/2021
Supplement Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHELON MICRO CATHETER (MEDTRONICS)